Spotting on twice a day 200mg susten, please help.

by Mother in waiting
(Nairobi, Kenya)

Good day,

Thank you a lot for the amazing work you are doing here, it has helped many of us. From charting the last 3 months, i realized that my luteal phase is only 9 to 10 days.

This month i began taking susten 200 twice a day (vaginal), morning and evening so 400mg per day. this i began on day 4 after +ve LH surge was detected with OPK. For 5 days (till 3rd April), i had no discharge just i assume the normal suppository withdrwal where some of the progesterone gets out.

From 4th which was day 6 of taking susten and my would be first day of period, i had a spot of light red blood and wore a pad thinking my periods were here but then nothing else came. on 5th (yesterday, i began having a brown discharge and its still there today, i also tested for pregnancy and got a PFN. my questions are;

what do you think is causing the spotting?

My intention was to take the susten till day 14 after ovulation which is tomorrow the 7th april, then test and stop if i get a BFN. Is this what should be done?

my third question, if by any chance i get a BFP, should i still continue taking susten and what quantities of it?

Thanks a lot for the noble work you are doing and i am expectant of your responce.

Mother in waiting

Comments for Spotting on twice a day 200mg susten, please help.

Click here to add your own comments

Apr 08, 2012
Spotting on twice a day 200mg susten, please help
by: Wray

Hi KN I have answered your query on the other page you asked it on, see here. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...